IJPAM: Volume 55, No. 1 (2009)

PHASE FLOWS AND VECTOR LAGRANGIANS IN $J^3(\pi)$

V.N. Dumachev
Department of Mathematics
Voronezh Institute of the MVD of Russia
46, Prosp. Gagarina, Nizhnij Novgorod, 603950, RUSSIA
e-mail: [email protected]


Abstract.On the basis of Liouville Theorem the generalization of the Nambu mechanics is considered. For three-dimensional phase space the concept of vector Hamiltonian and vector Lagrangian is entered.

Received: July 27, 2009

AMS Subject Classification: 37K05, 70H05

Key Words and Phrases: Liouville Theorem, Hamiltonian vector fields

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1